# SDR CALA2013111800854

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 71,070 hours, 7,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 55F2P
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-0022 CABIN L2 DOOR EMERGENCY LIGHT BATTERY M33096 CAPACITY CHECK FAILED.  L2 DOOR EMERGENCY LIGHT BATTERY M33096 REPLACED & CAPACITY CHECKED NORMAL IAW AMM 33-51-06.
